# SDR AALA202204161748

- Difficulty date: April 15, 2022
- Submitted: April 16, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A300*
- Aircraft serial: 6133
- Aircraft time: 25,064 hours, 9,879 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON OPERATIONAL CHECK OF MANUAL MASK RELEASE SEAT 11ABC DID NOT DEPLOY. REPLACED OXYGEN BOX RELEASE SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 35-21-17.
